Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11861/4339
Title: Subgame consistent cooperative solutions for randomly furcating stochastic dynamic games with uncertain horizon
Authors: Prof. YEUNG Wing Kay, David 
Petrosyan, Leon A. 
Issue Date: 2014
Source: International Game Theory Review, Jun 2014, vol. 16(2), pp. 1440012 (29 pages)
Journal: International Game Theory Review 
Type: Peer Reviewed Journal Article
URI: http://hdl.handle.net/20.500.11861/4339
DOI: 10.1142/S021919891440012X
Appears in Collections:Business Administration - Publication

Show full item record

SCOPUSTM   
Citations

5
checked on May 5, 2022

Page view(s)

65
Last Week
0
Last month
checked on Apr 14, 2021

Google ScholarTM

Impact Indices

Altmetric

PlumX

Metrics


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.